# SDR QXEA200602227

- Difficulty date: May 10, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 11,843 hours, 8,638 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Panel
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: RT HORIZONTAL STAB UPPER AND LOWER L/E REBATES HAVE CUTS FROM BOX CUTTERS.  MAINTENANCE REPAIRED IAW Q400 SRM 51-14-00 TASK 51-14-00-350-802, SRM TASK 51-25-10-370-801 AND SRM 51-23-00 TASK 51-23-00-390-802.
